MathSciNet Relay Station
MathSciNet bibliographic data
MR1002010 11J13 (11G35 14G25)
Vojta, Paul A refinement of Schmidt's subspace theorem. Amer. J. Math. 111 (1989), no. 3, 489–518.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement